# SDR YENA201711110901

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FRAME 20, STRINGER 23 AFT DOOR ANGLE AND BEAM.   REMOVED AND REPLACED THE ANGLE & BEAM  IAW SRM 51-42-11, PAR E, F, & SRM 51-72-11.
